# SDR 2002UALA00120

- Difficulty date: January 18, 2002
- Submitted: January 22, 2002
- Operation: Air carrier
- Aircraft: N335UA
- Make and model: Boeing 737322
- Aircraft serial: 24230
- Aircraft time: 41,080 hours, 21,352 cycles
- Engine: Ge CFM56*
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Seat Track
- Condition: Corroded
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CABIN STATION 620 INBOARD RIGHT HAND SEAT TRACK HAS EXCESSIVE MATERIAL LOSS AT FLOOR BOARD HOLE RBL 23.5.  MAJOR REPAIR ACCOMPLISHEDINSTALLED REPAIR ANGLE AND STRAP.
